Title: Totally isotropic manifolds and maximum dimension included in lorentz manifold of uneven dimension
Authors: Rosca, R ×
Vanhecke, Lieven #
Issue Date: 1973
Publisher: Gauthier-villars/editions elsevier
Series Title: Comptes rendus hebdomadaires des seances de l academie des sciences serie a vol:277 issue:17 pages:845-848
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science